×

zbMATH — the first resource for mathematics

Cooperation versus competition. (English) Zbl 0327.90035

MSC:
91A12 Cooperative games
91B16 Utility theory
91B60 Trade models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, R.J; Shapley, L.S, Values of non-atomic games, (1974), Princeton University Press Princeton · Zbl 0311.90084
[2] Aumann, R.J, Disadvantageous monopolies, J. econ. theory, 6, 1-11, (1973)
[3] Berge, C, Espaces topologiques et fonctions multivoques, (1966), Dunod Paris · Zbl 0164.52902
[4] Champsaur, P, Note sur le noyau d’une économie avec production, Econometrica, 42, 933-946, (1974) · Zbl 0298.90014
[5] Chernoff, H, A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations, Annals of math. stat., 23, 493-507, (1952) · Zbl 0048.11804
[6] Debreu, G, Theory of value, (1959), Wiley New York · Zbl 0193.20205
[7] Debreu, G, New concepts and techniques in equilibrium analysis, Internat. econ. rev., 3, 257-273, (1962) · Zbl 0109.38602
[8] Debreu, G; Scarf, H, A limit theorem on the core of an economy, Internat. econ. rev., 4, 235-246, (1963) · Zbl 0122.37702
[9] Drèze, J; Jaskold-Gabszewicz, J, Syndicates of traders in an exchange economy, (), 399-414 · Zbl 0235.90006
[10] Harsanyi, J.C, A simplified bargaining model for the n-person cooperative game, Internat. econ. rev., 4, 194-220, (1963) · Zbl 0118.15103
[11] Nash, J.F, Two-person cooperative games, Econometrica, 21, 128-140, (1953) · Zbl 0050.14102
[12] Rockafellar, R.T, Convex analysis, (1970), Princeton University Press Princeton · Zbl 0229.90020
[13] Shapley, L.S, A value for n-person games, Ann. of math. studies, 28, 307-317, (1953) · Zbl 0050.14404
[14] Shapley, L.S, Values of large games, VII: a general exchange economy with money, (1964), The Rand Corporation Santa Monica
[15] Shapley, L.S; Shubik, M, Pure competition, coalitional power and fair division, Internat. econ. rev., 10, 337-362, (1969)
[16] Shapley, L.S, Utility comparison and the theory of games, (), 251-263 · Zbl 0218.90088
[17] Shitovitz, B, Oligopoly in markets with a continuum of traders, Econometrica, 41, 467-503, (1973) · Zbl 0281.90015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.